| Model Number |
24-015-44-71 |
| Medical Device Problem Codes |
Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Impaired Healing (2378)
| Date of Event |
12/30/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Multiple mdr reports were filed for this patient.Mdr: 9610905-2022-00107 and mdr: 9610905-2022-00108.Lots identified: 33487629.33503045.
Event or Problem Description
It was reported that rib plates broke.They were removed and replaced.
Additional Manufacturer Narrative
An investigation was performed using a stereo microscope revealed tensile cracks.Further observation determined there were no indications of material or manufacturing defects.The complaint percentage was calculated, and it is determined that the complaint percentage falls within the design risk limits adhered to at klm.During the investigation the product lot number identified was reviewed in the device history records.The dhr review showed no discrepancies or anomalies.The investigation results conclude that the root cause for breakages were due to structural failure of the device due to mechanical overload.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.Multiple mdr reports were filed for this patient.Mdr: 9610905-2022-00107 and mdr: 9610905-2022-00108.H10 manufacture date: 05/25/2022; 08/12/2022.